On the Study of Families of Linearized Polynomials over Finite Fields

Authors

  • Shalini Gupta Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-171005, India https://orcid.org/0000-0001-7743-0744
  • Manpreet Singh Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-171005, India https://orcid.org/0000-0002-3961-3571
  • Mansi Harish Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-171005, India

DOI:

https://doi.org/10.37256/cm.4320232999

Keywords:

finite fields, linearized polynomial, zeros

Abstract

Linearized polynomials are gaining attention from many researchers because of their applications in the field of coding theory, cryptography and finite geometry. The linearized polynomials of the type Tlk (Z) and Slk (Z) were recently introduced in the literature. The characterization of these linearized polynomials and patterns in their roots over finite fields have been extensively studied by various authors. In the present paper, we extend the study of families of linearized polynomials Tlk (Z) and Slk (Z) by taking k and l as prime powers and construct new families of linearized polynomials over finite fields. Further, we establish relation between linearized polynomials Tlk (Z) and Slk (Z) which may be helpful in determining zeros of these polynomials over finite fields.

Downloads

Published

2023-08-18

How to Cite

1.
Gupta S, Manpreet Singh, Mansi Harish. On the Study of Families of Linearized Polynomials over Finite Fields. Contemp. Math. [Internet]. 2023 Aug. 18 [cited 2024 Mar. 4];4(3):518-29. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2999